# SDR 9702379618

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 60 KNOTS, THE LEFT ENGINE STALLED WITH ASSOCIATED DROP IN EPR INDICATION.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE LEFT ENGINE, OPERATIONAL CHECK OK.
